Publication:
A mathematical model for Zika virus transmission dynamics with a time-dependent mosquito biting rate

Suggested Citation

Parinya Suparit, Anuwat Wiratsudakul, Charin Modchang A mathematical model for Zika virus transmission dynamics with a time-dependent mosquito biting rate. Theoretical Biology and Medical Modelling. Vol.15, No.1 (2018). doi:10.1186/s12976-018-0083-z Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/46100

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections